# SDR QXEA2018071600259

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 23,976 hours, 25,999 cycles
- System (JASC): 5270 · Door Warning System
- Part: Guard
- Condition: Broken
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR VERY HARD TO OPERATE. COCKPIT INDICATION IS CYCLING ON AND OFF. SENSOR TARGET GUARD BROKEN OFF DURING TROUBLESHOOTING. FERRIED FOR REPAIRS. REMOVED FROM SERVICE. REINSTALLED TARGET GUARD IAW Q400 SRM 51-42-05. CYCLED DOOR OPENED AND CLOSED, DOOR OPERATED NORMALLY WITH GREEN INDICATION IN COCKPIT. NO FURTHER DEFECTS NOTED AT THIS TIME. OK FOR CONTINUED SERVICE.
